MathSciNet Relay Station
MathSciNet bibliographic data
MR1159170 (93d:35097) 35L65 (35L67 65M12)
Liu, Jian-Guo; Xin, Zhou Ping $L\sp 1$-stability of stationary discrete shocks. Math. Comp. 60 (1993), no. 201, 233–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement